# SDR SWAA2013041714902

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 61,418 hours, 50,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 65C26661
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK FAIRING "A" FRAME CRACKED.  REMOVED & REPLACED "A" FRAME PER CMM.
